| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 377-385 |doi: 10.2306/scienceasia1513-1874.2023.003

Extremal properties of moment for generalized gamma distribution

Jianwen Huanga,*, Xinling Liub

ABSTRACT:     In this paper, we consider the asymptotic behaviors of moment for normalized extreme of the generalized gamma distribution. Under optimal norming constants, we establish higher-order expansion of moment for the maximum. The expansion is used to deduce the rate of convergence of the moment for normalized partial maximum to the moment of the associating extreme value limit. Numerical simulations are given to sustain the results of our findings.

Download PDF

57 Downloads 586 Views

a School of Mathematics and Statistics, Tianshui Normal University, Tianshui, Gansu 741001 China
b School of Mathematics and Information, China West Normal University, Nanchong, Sichuan 637002 China

* Corresponding author, E-mail: hjw1303987297@126.com

Received 22 Feb 2022, Accepted 20 Oct 2022